# SDR 98ZZZX4381

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Body
- Part number: 108510
- Condition: Damaged
- Location: Valve
- Component: Rotol, 1U1085
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIG PIN SLOT IS BROKEN OF DUE TO FATIGUE OR ABUSE.  SUBMITTER SUGGESTED USING A REMOVAL SLOT.
